# SDR AALA202106149002

- Difficulty date: June 13, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 70,359 hours, 27,635 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Cabin Air
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MOMENTARY SMOKE DETECTOR AURAL ALERT AND ELECTRONIC CENTRALIZED AIRCRAFT MONITOR SMOKE INDICATION FLIGHT ATTENDANT CONFIRMED NO SMOKE, FALSE WARNING. CREW VERIFIED LAVATORY D SMOKE DETECTOR FOUND FILTER DIRTY. REMOVED AND REPLACED FILTER PER AMM 26-17-00-710.
